MathSciNet Relay Station
MathSciNet bibliographic data
MR1327146 55N25 (55N91)
Moerdijk, I.; Svensson, J.-A. A Shapiro lemma for diagrams of spaces with applications to equivariant topology. Compositio Math. 96 (1995), no. 3, 249–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement